# SDR AALA20000557

- Difficulty date: March 29, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Electrical
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: D

## Discrepancy

LIT - FLT T0360 - WHILE AT GATE, CREW REORTED MULTIPLE CIRCUIT BREAKERS TRIPPING AND UNABLE TO RESET.  SHUT DOWN AIRCRAFT AND DEPLANED PASSENGERS.  AIRCRAFT TAKEN OUT OF SERVICE AND INVESTIGATION UNDERWAY.  REPAIRED MULTIPLE WIRING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.   (X)
